MathSciNet Relay Station
MathSciNet bibliographic data
MR830061 05C05 (05C35)
Jacobson, Michael S.; Kinch, Lael F. On the domination of the products of graphs. II. Trees. J. Graph Theory 10 (1986), no. 1, 97–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement